EconPapers    
Economics at your fingertips  
 

Common Fixed Point Results on b-Metric Spaces for Generalized Rational Type ϑ,ψ,φ-Weakly Contractive Mappings With Applications

Albray Gebremariam Kalo, Kidane Koyas Tola and Haider Ebrahim Yesuf

Abstract and Applied Analysis, 2025, vol. 2025, 1-22

Abstract: This paper focuses on existence and uniqueness of common fixed points for a pair of self-mapping satisfying generalized rational type ϑ,ψ,φ-weak contractive condition in which one of the mapping is α-admissible with respect to the other and weakly compatible mappings in the framework of b-metric spaces. The results presented herein generalize and improve some well-known results in the existing literature. Furthermore, we draw some corollaries from our results and provide an example for illustrating the validity of our findings. As an application of our result, we discuss the existence of a solution to a fractional order differential equation.

Date: 2025
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/aaa/2025/4630792.pdf (application/pdf)
http://downloads.hindawi.com/journals/aaa/2025/4630792.xml (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:4630792

DOI: 10.1155/aaa/4630792

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:4630792